Generalizations of analogs of theorems of Maizel and Pliss and their application in shadowing theory
Dmitry Todorov
Discrete & Continuous Dynamical Systems - A 2013, 33(9): 4187-4205 doi: 10.3934/dcds.2013.33.4187
We generalize two classical results of Maizel and Pliss that describe relations between hyperbolicity properties of linear system of difference equations and its ability to have a bounded solution for every bounded inhomogeneity. We also apply one of this generalizations in shadowing theory of diffeomorphisms to prove that some sort of limit shadowing is equivalent to structural stability.
keywords: difference equations limit shadowing Admissibility hyperbolicity structural stability.

Year of publication

Related Authors

Related Keywords

[Back to Top]